Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

53 Publikationen

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929203
Marinelli, C. & Röckner, M. (2010). Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise. Electronic Journal of Probability , 15, 1528-1555. Univ. of Washington, Mathematics Dep. .
PUB | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
Bogachev, V., Da Prato, G. & Röckner, M. (2010). Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations, 10(3), 487-509. Birkhäuser. doi:10.1007/s00028-010-0058-y.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003517
Bobkov, S.G. & Götze, F. (2010). Concentration of empirical distribution functions with applications to non-i.i.d. models. Bernoulli, 16(4), 1385-1414. Bernoulli Society for Mathematical Statistics and Probability. doi:10.3150/10-BEJ254.
PUB | DOI | WoS
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 2316465
Bier, M. & Engelage, D. (2010). Merging of opinions under uncertainty (Working Papers. Institute of Mathematical Economics). Bielefeld: Universität Bielefeld.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2301258
Pattloch, D. (2010). Pflegebedürftigkeitsfreie Lebenserwartung in Deutschland : ein Beitrag zur Debatte um die Kompression von Morbidität. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794256
Haye, A., González, R., Ordóñez, G., Bohner, G., Siebler, F., Sirlopú, D., Millar, A., de Tezanos-Pinto, P. & Torres, D. (2010). System-perpetuating asymmetries between explicit and implicit intergroup attitudes among indigenous and non-indigenous Chileans. Asian Journal of Social Psychology, 13(3), 163-172. Wiley-Blackwell. doi:10.1111/j.1467-839X.2010.01311.x.
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2305139
Tekmen, N.H. (2010). Interacting particle systems on graphs. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1948769
Mehler, A., Lücking, A. & Weiß, P. (2010). A network model of interpersonal alignment in dialog. Entropy, 12(6), 1440-1483. MDPI AG. doi:10.3390/e12061440.
PUB | PDF | DOI | Download (ext.) | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, V.I., Da Prato, G. & Röckner, M. (2009). Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. Journal of Functional Analysis, 256(4), 1269-1298. Academic Press. doi:10.1016/j.jfa.2008.05.005.
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2305085
Bier, M. (2009). On dynamic Knightian uncertainty models : time-consistency and optimal behavior. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
Bogachev, V.I., Da Prato, G. & Röckner, M. (2008). On parabolic equations for measures. Communications in Partial Differential Equations, 33(3), 397-418. Taylor & Francis. doi:10.1080/03605300701382415.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Kondratiev, Y., Kuna, T. & Oliveira, M.J. (2008). Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces (CONDENSED MATTER PHYSICS), 11(2), 237-246. INST CONDENSED MATTER PHYSICS NATL ACAD SCIENCES UKRAINE. doi:10.5488/CMP.11.2.237.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, M. & Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), 727-740. SPRINGER. doi:10.1007/s10955-007-9445-3.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, S. & Herzberg, F. (2008). Optimisation of measures on a hyperfinite adapted probability space. ACTA APPLICANDAE MATHEMATICAE, 100(1), 1-14. SPRINGER. doi:10.1007/s10440-007-9174-2.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586626
Reimann, P. (2008). Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure. JOURNAL OF STATISTICAL PHYSICS, 132(5), 921-935. SPRINGER. doi:10.1007/s10955-008-9576-1.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596907
Beznea, L., Boboc, N. & Röckner, M. (2006). Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space. Journal of Evolution Equations, 6(4), 745-772. Birkhäuser. doi:10.1007/s00028-006-0287-2.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599008
Barbu, V., Bogachev, V.I., Da Prato, G. & Röckner, M. (2006). Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case. Journal of Functional Analysis, 237(1), 54-75. Academic Press. doi:10.1016/j.jfa.2006.01.021.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Cerrai, S. & Röckner, M. (2005). Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 41(1), 69-105. Elsevier. doi:10.1016/j.anihpb.2004.03.001.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai, S. & Röckner, M. (2004). Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability, 32(1B), 1100-1139. Institute of Mathematical Statistics .
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605204
Kondratiev, Y., Minlos, R. & Zhizhina, E. (2004). One-particle subspace of the Glauber dynamics generator for continuous particle systems. REVIEWS IN MATHEMATICAL PHYSICS, 16(9), 1073-1114. WORLD SCIENTIFIC PUBL CO PTE LTD. doi:10.1142/S0129055X04002217.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Albeverio, S., Kondratiev, Y., Pasurek, T. & Röckner, M. (2004). Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY, 32(1A), 153-190. INST MATHEMATICAL STATISTICS.
PUB | WoS
 
2003 | Bielefelder E-Dissertation | PUB-ID: 2303709
Kutoviy, O. (2003). Analytical methods in constructive measure theory on configuration spaces. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613934
Kondratiev, Y. & Kuna, T. (2002). Harmonic analysis on configuration space - I. General theory. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 5(2), 201-233. WORLD SCIENTIFIC PUBL CO PTE LTD. doi:10.1142/S0219025702000833.
PUB | DOI | WoS
 
2002 | Bielefelder E-Dissertation | PUB-ID: 2303090
El Mabrouk, K. (2002). Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities : an approach to the trace of moderate U-functions. Bielefeld (Germany): Bielefeld University.
PUB | Dateien verfügbar
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617754
Bogachev, V.I., Röckner, M. & Wang, F.-Y. (2001). Elliptic equations for invariant measures on finite and infinite dimensional manifolds. Journal de Mathématiques Pures et Appliquées, 80(2), 177-221. Elsevier. doi:10.1016/S0021-7824(00)01187-9.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Bogachev, V.I. & Röckner, M. (2001). Elliptic equations for measures on infinite dimensional spaces and applications. Probability Theory and Related Fields, 120(4), 445-496. Springer. doi:10.1007/PL00008789.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
Bobkov, S.G., Götze, F. & Houdre, C. (2001). On Gaussian and Bernoulli covariance representations. BERNOULLI, 7(3), 439-451. INT STATISTICAL INST.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617829
da Silva, J., Kondratiev, Y. & Röckner, M. (2001). On a relation between intrinsic and extrinsic Dirichlet forms for interacting particle systems. MATHEMATISCHE NACHRICHTEN, 222, 141-157. WILEY-V C H VERLAG GMBH. doi:10.1002/1522-2616(200102)222:1<141::AID-MANA141>3.0.CO;2-M.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621240
Bogachev, V., Röckner, M. & Zhang, T.S. (2000). Existence and uniqueness of invariant measures: An approach via sectorial forms. Applied Mathematics and Optimization, 41(1), 87-109. Springer. doi:10.1007/s002459911005.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619555
Albeverio, S., Kondratiev, Y., Minlos, R.A. & Shchepan'uk, G.V. (2000). Ground state Euclidean measures for quantum lattice systems on compact manifolds. REPORTS ON MATHEMATICAL PHYSICS, 45(3), 419-429. PERGAMON-ELSEVIER SCIENCE LTD. doi:10.1016/S0034-4877(00)80008-7.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625042
Albeverio, S., Kondratiev, Y. & Röckner, M. (1998). Analysis and geometry on configuration spaces: The Gibbsian case. JOURNAL OF FUNCTIONAL ANALYSIS, 157(1), 242-291. ACADEMIC PRESS INC. doi:10.1006/jfan.1997.3215.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627421
Albeverio, S., Kondratiev, Y. & Röckner, M. (1997). Ergodicity for the stochastic dynamics of quasi-invariant measures with applications to Gibbs states. JOURNAL OF FUNCTIONAL ANALYSIS, 149(2), 415-&. ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627611
Blanchard, P., Cessac, B. & Krüger, T. (1997). A dynamical system approach to SOC models of Zhang's type. JOURNAL OF STATISTICAL PHYSICS, 88(1-2), 307-318. PLENUM PUBL CORP. doi:10.1007/BF02508473.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung